Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suffering from RLS. Head ache, fatigue, Insomnia, BP & Cholesterol high. Taking Promirol, Venlor. Medical cure for this?

Respected Sir,

I am age of 30 years. Recently, My doctors diagnosed that I am suffering from RLS (Restless Leg Syndrome - a neuro Disorder) disease. I am suffering head ache, full day fatigue and Insomnia (due to unbearable pain in my leg muscles - below knee in both leg during going on bed). My BP & Cholestrol was also high . Presently I am taking two medicine as suggested by Psychetrist Dr. Ravi Gupta 1. Promirol - 0.5 mg (7 PM) and Venlor (extended release tablet - both morning and evening) - 75 mg

Recently, my BP is normal and Cholestrol Level is as per following detail: 1. Serium Cholestrol : 278 2. Serium Trygliceride: 780

I would like to know the route cause of increase level of above cholestrol and their remedies.. My e-mail id is : YYYY@YYYY
and contact no. is +0000
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Dear friend,

The elevated cholesterol and triglyceride levels might be elevated due to bad diet with fatty foods and sugars/flours, but also other causes like diabetes, metabolic syndrome, hypothyroidism, need to be ruled out; in many individuals, a family tendency could be responsible.

You need to see an internist to get this numbers under control and prevent heart disease.

Truly yours,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Sun, 26 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor